# SDR CA070228007

- Difficulty date: February 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,898 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KT76A
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CIRCUIT FLYING, TOWER REPORTED TO PILOT THAT HIS TRANSPONDER WAS INTERMITTENT.  PILOT CANCELLED REMAINDER OF FLIGHT AND RETURNED TO AIRPORT. DEFECT WAS NOT DUPLICATED ON THE GROUND. DEFECT OCCURED THE NEXT DAY WHILE AIRCRAFT WAS AGAIN IN THE CIRCUIT, PILOT CANCELLED AND RETURNED TO AIRPORT. MAINTENANCE REMOVED TRANSPONDER, CLEANED CONTACTS AND RE-RACKED TRANSPONDER. AIRCRAFT RETURNED TO SERVICE AND HAS NOT HAD ANOTHER OCCURANCE IN OVER 50 HOURS. (TC NR 20070228007)
